# SDR CA071029011

- Difficulty date: October 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,353 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GRINDING NOISE UNDER PILOT FLOOR WHEN AILERONS ARE MOVED. CONTROL CABLE FOUND CHAFING ON STEEL BRAIDED NITROGEN LINE. APPROX 3 INCH DEFLECTION OF CONTROL CABLE CAUSED, DUE TO INCORRECT ROUTING OF NITROGEN LINE. NITROGEN PRESSURE LINE REROUTED.  AILERON CABLE HAS 1 BROKEN STRAND WITHIN ACCEPTABLE LIMITS IAW AMM CH20-04-00-201 (TC NR 20071029011).
